# SDR TWAA9744001

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Part number: H146
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 565 - DURING CLIMB, FOLLOWING GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT REMAINED ON.  REMOVED AND REPLACED NOSE GEAR UPLIMIT SWITCH, MFG P/N H14-6, MANUFACTURED BY EATON CORP.  OPERATION CHECK NORMAL.  (M)
